# SDR FDEA202102160362

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND  HAND FUSELAGE SKIN COMMON TO UNDERWING LONGERON, FOUND CRACK INDICATION AROUND  AROUND FASTENER HOLE AT STATION 1026 STRINGER 37 RIGHT, APPROXIMATELY 0.500   INCHES IN LENGTH. COMPLIED WITH E.O.#: G-5310-E0332629 I P6. TITLE: FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY SYATION 1035- BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
